Cookies?
Library Header Image
LSE Research Online LSE Library Services

Strict local martingale deflators and valuing American call-type options

Bayraktar, Erhan and Kardaras, Constantinos and Xing, Hao (2011) Strict local martingale deflators and valuing American call-type options. Finance and Stochastics, 16 (2). pp. 275-291. ISSN 0949-2984

Full text not available from this repository.
Identification Number: 10.1007/s00780-011-0155-y

Abstract

We solve the problem of valuing and optimal exercise of American calltype options in markets which do not necessarily admit an equivalent local martingale measure. This resolves an open question proposed by Karatzas and Fernholz (Handbook of Numerical Analysis, vol. 15, pp. 89–167, Elsevier, Amsterdam, 2009).

Item Type: Article
Official URL: http://www.springerlink.com/content/0949-2984/
Additional Information: © 2011 Springer
Subjects: Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 07 Sep 2011 12:31
Last Modified: 30 May 2014 15:29
URI: http://eprints.lse.ac.uk/id/eprint/38151

Actions (login required)

View Item View Item